# SDR FDEA201909132230

- Difficulty date: September 13, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY AT XOS 698 Ï¿½ 703 BEADED DOUBLER FOUND CRACKED. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE CAVITY AT XOS 698 - 703 BEADED DOUBLER AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
